| Catalog Number |
442963 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Report 2 of 2:
it was reported that during use of bd max¿ bacterial panel, a false negative patient result was obtained.Specimen was retested using same assay and again produced a negative salmonella result.The specimen was also tested by culture and salmonella was recovered.Repeat culture of specimen again yielded salmonella.There was no report of patient impact.
Additional Manufacturer Narrative
D.2.Additional medical device types: pch, pci.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.